Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A generalized Weyr characteristic

Author: A. N. Feldzamen
Journal: Bull. Amer. Math. Soc. 65 (1959), 79-83
MathSciNet review: 0102747
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. G. Bade, On Boolean algebras of projections and algebras of operators, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 345-360. MR 73954
  • 2. N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 217-274. MR 104865
  • 3. S. R. Foguel, Normal operators of finite multiplicity, Comm. Pure Appl. Math. vol. 11 (1958) pp. 297-313. MR 117579
  • 4. P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea, New York, 1951. MR 1653399

Additional Information


American Mathematical Society